# SDR F3LA2012060800765

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 30,702 hours, 14,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5098
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT HARD FAULTED ON SELF TEST.  ACFT WAS PLACED IN OUT OF SERVICE STATUS. R & R POWER SUPPLY UNIT. SYS CHECKED GOOD.  ACFT RETURNED TO SERVICE IAW AMM 33-51-38, P 401.
